# SDR C2XAO1IA003

- Difficulty date: January 3, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Hinge
- Part number: 14520736004
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT VERTICAL STABILIZER FITTING HINGE SUPPORT FOR THE HORIZONTAL STAB WAS FOUND TO BE CORRODED IN THE PIN BORE.  MAINTENANCE OVERSIZED THE BORE ON THE FITTING HINGE SUPPORT IAW CONTINENTAL EXPRESS ENGINEERING CHANGE EC5510-01021, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
